Volume 8, Number 1
Preview Issue Next Issue

full paper access

Haifeng Ji, Qian Zhang, Qiuliang Wang and Yifan Xie

10.4208/eajam.160217.070717a

East Asian J. Appl. Math., 8 (2018), pp. 1-23.

Preview Full PDF Citation Download 206 777 Article preview

full paper access

Chao Zhang, Hanfeng Yao and Michael D.Samson

10.4208/eajam.280616.310717a

East Asian J. Appl. Math., 8 (2018), pp. 24-43.

Preview Full PDF Citation Download 204 657 Article preview

full paper access

M. Tao

10.4208/eajam.210117.060817a

East Asian J. Appl. Math., 8 (2018), pp. 44-69.

Preview Full PDF Citation Download 191 786 Article preview

full paper access

Ting-Ting Feng, Guo-Liang Chen and Xue-Ping Guo

10.4208/eajam.261016.260817a

East Asian J. Appl. Math., 8 (2018), pp. 70-81.

Preview Full PDF Citation Download 176 637 Article preview

full paper access

Wei Wei and Hua Dai

10.4208/eajam.070517.180917a

East Asian J. Appl. Math., 8 (2018), pp. 82-99.

Preview Full PDF Citation Download 177 641 Article preview

full paper access

Xiao-Yong Wen

10.4208/eajam.020817.101017a

East Asian J. Appl. Math., 8 (2018), pp. 100-125.

Preview Full PDF Citation Download 201 824 Article preview

full paper access

Edson Pindza and Kailash C. Patidar

10.4208/eajam.170516.201017a

East Asian J. Appl. Math., 8 (2018), pp. 126-138.

Preview Full PDF Citation Download 188 675 Article preview

full paper access

Xiao-Ping Chen and Hua Dai

10.4208/eajam.100916.061117a

East Asian J. Appl. Math., 8 (2018), pp. 139-150.

Preview Full PDF Citation Download 180 832 Article preview

full paper access

Junming Duan, Yangyu Kuang and Huazhong Tang

10.4208/eajam.170617.141117a

East Asian J. Appl. Math., 8 (2018), pp. 151-180.

Preview Full PDF Citation Download 154 740 Article preview

full paper access

Jun Zhou, Da Xu and Hongbin Chen

10.4208/eajam.260617.151117a

East Asian J. Appl. Math., 8 (2018), pp. 181-193.

Preview Full PDF Citation Download 190 787 Article preview

full paper access

Victor D. Didenko and Anh My Vu

10.4208/eajam.210517.071217a

East Asian J. Appl. Math., 8 (2018), pp. 194-210.

Preview Full PDF Citation Download 171 763 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80